MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT; BASE UNITS AND ADAPTERS
Catalog Number A2101
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a patient slipped while the mayfield ultra base unit (a2101) was being set up, and the gold handle was found to be loose.Additional information has been requested.
 
Additional Manufacturer Narrative
Updated fields: the mayfield ultra base unit (a2101) was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the investigation shows that the base handle was resized due to the handle being closed without the 6in transitional installed, resulting in deformed hole.The unit's 6in transitional member has worn teeth, shock cushion, 1/4in pin and adjustment wrench.By the completion of service, the following components will have been replaced: adjustment screw, finishing cap, adjustment wrench, 1/4 pin, 6in transitional, shock cushion, labels and roll pin.General maintenance and cleaning will be performed.Root cause - the complaint is confirmed via inspection of the unit.The returned unit had been damaged due to improper assembly by the customer as the base handle was closed without the 6-inch transitional being inserted causing the handle opening to become misshaped.A warning label on the base unit cautions the user to not close the handle without the transitional attachment inserted.In addition, improper or suboptimal placement of the mayfield system on the patient can contribute to slippage or movement of the system.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
MAYFIELD ULTRA BASE UNIT
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22296945
Report Number3004608878-2025-00133
Device Sequence Number8921867
Product Code FWZ
UDI-Device Identifier10381780267997
UDI-Public10381780267997
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA2101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown